# SDR UIEA2014103100519

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Part number: 3S0600385
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR SECTION CTR LAVATORY, DOOR SEALS FOR WASTE BASKET ARE DAMAGED.  TOP SEAL TORN, BOTTOM SEAL HAS GAP AT RT END, DOOR CABLE NEEDS TO BE RE ATTACHED TO SCREW.  R & R CTR LAVATORY WASTE BASKET TOP & BOTTOM SEALS & SECURED DOOR CABLE IAW AMM 20-11-00 & SRM 51-40-02.
